On the Generalized Mittag-Leffler Function and its Application in a Fractional Telegraph Equation

Nenhuma Miniatura disponível

Data

2012-03-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Springer

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The classical Mittag-Leffler functions, involving one- and two-parameter, play an important role in the study of fractional-order differential (and integral) equations. The so-called generalized Mittag-Leffler function, a function with three-parameter which generalizes the classical ones, appear in the fractional telegraph equation. Here we introduce some integral transforms associated with this generalized Mittag-Leffler function. As particular cases some recent results are recovered.

Descrição

Idioma

Inglês

Como citar

Mathematical Physics Analysis and Geometry. Dordrecht: Springer, v. 15, n. 1, p. 1-16, 2012.

Itens relacionados